# SDR CA960729008

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310334701
- Condition: Ruptured
- Location: Comp Bleed Valve
- Part time: 499 hours
- Component: Pwa, 312124803
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS BEING TROUBLESHOT FOR POOR ENGINE PERFORMANCE AND WAS BEING FERIED BACK TO MAINTENANCE BASE. DURING CRUISE THE PILOT AND ENGINEER FELT A SUDDEN SURGE AT A CONSTANT POWER SETTING. POWER WAS REDUCED AND ALL ENGINE INDICATIONS WERE NORMAL.POST FLIGHT INSPECTION SHOWED UNUSUAL WEAR ON THE COMPRESSOR BLEED VALVE AND FOUND THE DIAPHRAGM WAS RUPTURED.
